| Model Number |
VTICM5_ 12.6 (-12.50/ 2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Iritis (1940); Uveitis (2122)
| Date of Event |
01/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a uveitis/iritis.In a separate surgery the lens was explanted and problem resolved.There are multiple medical device reports associated with this patient.This report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H6- investigation type code (b): 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: uveitis/iritis and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Iritis is an inflammatory condition which is common after intra-ocular surgery, however this is usually mild and does not require any additional interventions beyond the standard post-op regimen.In some cases, the degree of inflammation may be more severe and require extended steroid treatment.Procedural factors including excessive surgical manipulation and the use of pro-inflammatory substances in the eye may have contributed to the event.Mechanical insult to the iris can result in a prolonged or stronger inflammatory response.An exact cause could not be determined as the event could be multifactorial in nature including patient and/or procedure related factors.Claim# (b)(4).